Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


WHAT HAPPENING TO MY TOOTH???
Nov 29, 2004

PLEASE HELP ME AS I AM TOTAL PANIC. MY TOOTH WAS ALWASY THE STRONGEST THING AT MY BODY, EVER SINCE I HAVE STARTED WITH THE DRUGS THEY ARE LIKE CEACKED CRUMBED AND BREAKEN....I AM SO FRUSTRATED, 3 YEARS AGO ONE TOOTH BROKE ALL OF THE SUDDEN AND YESTERDAY IT HAPENS AGAIN, WHY? AND WHAT CAN I DO IN ORDER TO GET THEM STRONGER, MY BIGEST FEAR IS THAT MY FRONT TEETH WILL GET BROKEN, I'LL DIE. WE ARE TRYING TO GET PREGNANT AND I KNOW WHILE I'LL BE PREGNANT THINGS CAN GO WORST, WHAT THEN SHOULD I DO? CAN PLEASE HELP ???

Response from Dr. Henry

This site is for side effects related to the treatment of HIV infection. What is your HIV status and which HIV drugs are you on?



Previous
which drug regimen has the least long term side-effects?
Next
lipodistroph and drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement